# SDR P5CA0401074

- Difficulty date: April 15, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 86,004 hours, 18,867 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B11632155
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ACCESS PANEL OB AND FWD OF  NR 4 FLAP TRACK FIX FAIRING 3 X 3 INCH HOLE.  REMOVED DAMAGED ACCESS PANEL FOR REPAIRS, INSTALLED SERVICEABLE PANEL IAW SRM.
